# SDR CA130921010

- Difficulty date: September 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Engine: Pwc PT6C67C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING T/O, THE PILOT REPORTED AN ENGINE POWER LOSS.  IMMEDIATELY TURNED AROUND AND LANDED SAFELY BACK ON THE RUNWAY.  NO DAMAGE TO THE ACFT OCCURRED OTHER THAN OVERHEATED BRAKES. NO INJURIES TO THOSE ON BOARD. THE OPERATOR IN CURRENTLY RETRIEVING DATA FROM THE ACFT.  ENGINE MFG IS IN CONTACT WITH THE OPERATOR AND FAA IN THIS ISSUE.
